# SDR RYN2004F00024

- Difficulty date: September 3, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- Engine: Pwa JT8D5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Maladjustment
- Location: Lt & Rt Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACCELRATED TO 300 KNOTS.  CREW EXPERIENCED MODERATE VIBRATION.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  ADJUSTED LT AND RT AFT FLAPS.  REMOVED AND REPLACED AILERON HINGE SUPPORT FITTING.
